titoli, abstracts, parole chiave >>>
Diffusion anomaly as a function of molecular length of linear molecules: levitation effect

Ghorai, Kr. Pradip and Yashonath, Subramanian and Demontis, Pierfranco and Suffritti, Giuseppe Baldovino (2003) Diffusion anomaly as a function of molecular length of linear molecules: levitation effect. Journal of the American Chemical Society, Vol. 125 (23), p. 7116-7123. eISSN 1520-5126. Article.

Full text not available from this repository.

DOI: 10.1021/ja028534i

Abstract

Previous work on monatomic spherical sorbates has shown the existence of an anomalous peak in self-diffusivity (D) when plotted as a function of size of the diffusant. Molecular dynamics studies on linear molecules of different lengths l in zeolite NaY at 140 and 200 K are reported. It is seen that there is a peak in D as a function of l, suggesting that the levitation effect exists for linear molecules, the simplest member of polyatomics. This is confirmed by the lowering of the activation energy for the molecule whose length l exhibits highest D. Related quantities of interest such as the guest-host interaction energy and preexponential factor are discussed.

Item Type:Article
ID Code:445
Status:Published
Refereed:Yes
Uncontrolled Keywords:Organic compounds, temperature dependence, interaction potentials, activation energy, levitation, sodium ions, ion exchange, modified material, aluminosilicates, molecular sieves, acetylene, allene, hydrocarbons, surface diffusion, solid-solid interfaces, molecular dynamics method, theoretical study
Subjects:Area 03 - Scienze chimiche > CHIM/02 Chimica fisica
Divisions:001 Università di Sassari > 01 Dipartimenti > Chimica
Publisher:American Chemical Society
eISSN:1520-5126
Deposited On:18 Aug 2009 10:02

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page